Alert archive / New Mexico / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 289, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jul 11, 2021, 4:29 PM MST for Cibola County, McKinley County, New Mexico. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 11, 2021, 4:29 PM MST (23:29 UTC)
- Expired
- Jul 11, 2021, 5:07 PM MST
- In force
- 38 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cibola County, NM, McKinley County, NM
The radar
The Albuquerque radar (KABX), 82 km from the middle of the area, began a volume at 23:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 11, 1:23 PM MST | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.5 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1032 J/kg
- Mixed-layer CIN
- -167 J/kg
- Mixed-layer LCL
- 1687 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 312 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
753
WUUS55 KABQ 112329
SVRABQ
NMC006-031-120030-
/O.NEW.KABQ.SV.W.0289.210711T2329Z-210712T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
529 PM MDT Sun Jul 11 2021
The National Weather Service in Albuquerque has issued a
* Severe Thunderstorm Warning for...
Northeastern Cibola County in west central New Mexico...
East central McKinley County in west central New Mexico...
* Until 630 PM MDT.
* At 529 PM MDT, a severe thunderstorm was located 20 miles north of
San Mateo, or 35 miles east of Crownpoint, moving southwest at 25
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
San Mateo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3576 10758 3565 10731 3524 10743 3542 10795
TIME...MOT...LOC 2329Z 023DEG 20KT 3561 10752
HAIL...1.00IN
WIND...60MPH
$$
CA1 follow-up statement
926
WWUS55 KABQ 120007
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
607 PM MDT Sun Jul 11 2021
NMC006-031-120017-
/O.CAN.KABQ.SV.W.0289.000000T0000Z-210712T0030Z/
Cibola-McKinley-
607 PM MDT Sun Jul 11 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CIBOLA AND EAST
CENTRAL MCKINLEY COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However gusty winds and
heavy rain are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
west central New Mexico.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Albuquerque.
LAT...LON 3576 10758 3565 10731 3524 10743 3542 10795
TIME...MOT...LOC 0004Z 023DEG 20KT 3541 10762
$$
CAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 1:47 PM MST, 2 hours 42 minutes earlier.
Area forecast discussion, Jul 11, 1:47 PM MST, 2 hours 42 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 247 PM MDT Sun Jul 11 2021 .SYNOPSIS... Daily rounds of showers and thunderstorms are expected this week, with some storms capable of producing heavy rain. Flash flooding will be a concern for burn scars and areas that have already received repeated rounds of precipitation. Temperatures will be near to below average areawide through the week. && .DISCUSSION... SHORT TERM...(TONIGHT THROUGH MONDAY NIGHT)... The recipe for flash flooding is coming together over parts of the area thru late this evening. Strong moisture advection on deep-layer southeast flow forced dewpoints into the low 70s across southeast NM this morning where a few severe storms w/ torrential rainfall have occurred. Destabilization will continue farther north and west where strong afternoon heating and orographic lift fires storms along the high terrain. Effective bulk shear of 30-40 kt w/ MLCAPE of 1500- 3000 J/kg, PWATs of 1.2-1.6", and steep lapse rates will lead to more severe storms w/ flash flooding. A Flash Flood Watch has been issued along with the Severe T-Storm Watch today. Several near-term models support the storms currently developing over the northern mts moving south thru the RGV late today then becoming a larger area of heavy rain from Socorro County east to Torrance, Lincoln, and Chaves counties thru midnight. Another active day is in store Monday with the primary focus along the Sangre de Cristo Mts by early afternoon. This activity will move south and southwest into nearby highlands and plains thru Monday evening w/ areas of heavy rainfall likely once again. Instability will be sufficient again for a few more strong to severe storms but w/ less coverage compared to today. LONG TERM...(TUESDAY THROUGH SUNDAY)... The upper high centered over SoCal begins to elongate eastward on Tuesday. Meanwhile, gulf moisture continues to be wafted up across the Chihuahuan and Sonoran deserts in the Desert Southwest, keeping the daily rounds of showers and thunderstorms in play. Models continue to elude to a shortwave trough descending into northern NM Wednesday as the high continues to weaken and elongate. This will bring enhanced lift to an already saturated environment, setting the stage for another potentially active day across the northern half of the forecast area. The high recedes towards the end of the week as a closed low begins its descent off the coast of northwest Canada but restrengthens and centers over the Four Corners by Saturday. Showers and thunderstorms are expected each day throughout the long term, with near to below normal temperatures prevailing. Guyer/12 && .FIRE WEATHER... The threat for showers and storms with heavy rainfall will continue each day thru late this week. Abundant moisture and instability with slow storm motions will elevate the risk for flash flooding over recent burn scars. Temperatures will remain near to slightly below normal for much of the week. Guyer && .AVIATION... 18Z TAF CYCLE Abundant moisture and instability over the region today will lead to TSRA w/ heavy rainfall, hail, strong winds, and frequent lightning strikes. Favored locations will stretch from the central mt chain into the east central and southeast plains where a few severe storms are possible. Direct hits will be capable of MVFR cigs/vsbys in heavy rain. Storm motions will be slow toward the south and southeast. SHRA will linger thru 06Z across southern and eastern NM followed by some patchy low cigs over the eastern plains thru 16Z. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 67 98 65 95 / 0 10 10 20 Dulce........................... 52 91 52 89 / 10 40 20 50 Cuba............................ 56 87 57 85 / 20 30 30 40 Gallup.......................... 58 95 58 90 / 0 20 20 40 El Morro........................ 55 88 54 85 / 10 30 40 60 Grants.......................... 57 90 56 87 / 20 30 40 50 Quemado......................... 58 88 57 84 / 20 50 50 70 Magdalena....................... 60 85 61 82 / 50 30 50 40 Datil........................... 56 85 56 81 / 40 50 60 60 Reserve......................... 56 92 57 89 / 40 60 60 70 Glenwood........................ 63 94 64 90 / 40 60 50 60 Chama........................... 48 81 49 82 / 20 50 30 70 Los Alamos...................... 59 83 59 82 / 30 50 40 50 Pecos........................... 56 82 56 81 / 30 60 40 40 Cerro/Questa.................... 48 82 49 82 / 20 60 30 60 Red River....................... 45 72 46 71 / 20 60 30 70 Angel Fire...................... 41 74 42 75 / 30 60 30 60 Taos............................ 51 86 52 86 / 20 60 30 60 Mora............................ 50 78 51 77 / 30 60 30 50 Espanola........................ 60 90 60 89 / 20 50 40 40 Santa Fe........................ 59 85 60 84 / 30 50 40 40 Santa Fe Airport................ 58 88 59 87 / 30 50 40 40 Albuquerque Foothills........... 65 88 66 87 / 30 30 40 30 Albuquerque Heights............. 67 90 67 89 / 20 20 40 20 Albuquerque Valley.............. 65 92 66 92 / 20 20 40 20 Albuquerque West Mesa........... 66 91 67 91 / 20 20 40 20 Belen........................... 65 92 66 90 / 30 20 40 20 Bernalillo...................... 63 92 64 91 / 20 30 40 30 Bosque Farms.................... 64 91 65 90 / 20 20 40 20 Corrales........................ 64 92 65 92 / 20 30 40 30 Los Lunas....................... 64 92 65 90 / 20 20 40 20 Placitas........................ 62 88 63 88 / 30 40 40 30 Rio Rancho...................... 65 91 66 91 / 20 20 40 20 Socorro......................... 64 92 66 90 / 50 20 40 20 Sandia Park/Cedar Crest......... 58 84 60 84 / 30 40 50 40 Tijeras......................... 60 87 61 87 / 30 40 50 30 Edgewood........................ 57 87 58 86 / 30 40 40 30 Moriarty/Estancia............... 56 87 56 86 / 30 40 40 30 Clines Corners.................. 55 81 56 81 / 30 40 40 30 Mountainair..................... 57 83 58 82 / 30 30 40 30 Gran Quivira.................... 56 83 58 82 / 40 30 40 20 Carrizozo....................... 61 86 63 86 / 50 20 30 20 Ruidoso......................... 54 79 56 79 / 60 30 20 30 Capulin......................... 54 84 55 84 / 20 30 20 30 Raton........................... 54 86 54 88 / 20 40 20 30 Springer........................ 55 87 55 88 / 30 50 20 30 Las Vegas....................... 53 80 54 80 / 30 50 30 30 Clayton......................... 60 89 63 91 / 10 20 20 5 Roy............................. 59 83 60 84 / 50 40 20 20 Conchas......................... 64 90 65 90 / 30 30 20 10 Santa Rosa...................... 62 87 63 87 / 40 30 30 10 Tucumcari....................... 65 92 67 94 / 30 20 20 0 Clovis.......................... 64 86 65 89 / 20 10 10 0 Portales........................ 64 88 66 89 / 20 10 10 0 Fort Sumner..................... 65 88 66 89 / 40 10 20 5 Roswell......................... 68 88 69 91 / 60 5 10 0 Picacho......................... 62 83 63 84 / 60 20 20 10 Elk............................. 57 79 58 80 / 60 20 10 20 && .ABQ WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 8 PM MDT this evening for the following zones... NMZ201. Flash Flood Watch until midnight MDT tonight for the following zones... NMZ207-208-211-212-214-215-218>226-229-233-237>241. &&
Hazardous weather outlook, Jul 11, 2:14 AM MST, 14 hours 15 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 314 AM MDT Sun Jul 11 2021 NMZ201>241-121100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-Tusas Mountains Including Chama- Jemez Mountains-Glorieta Mesa Including Glorieta Pass- Northern Sangre de Cristo Mountains- Southern Sangre de Cristo Mountains- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Espanola Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood- Estancia Valley-Central Highlands-South Central Highlands- Upper Tularosa Valley-South Central Mountains- Johnson and Bartlett Mesas Including Raton Pass- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- San Agustin Plains and Adjacent Lowlands- 314 AM MDT Sun Jul 11 2021 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight A few strong to severe storms are possible this morning across east central and southeast New Mexico. Large hail and damaging winds will be possible with these storms. This afternoon, numerous showers and thunderstorms are expected to develop across the high terrain before shifting over the lower elevations of central New Mexico by early evening. Damaging wind gusts, large hail and heavy rainfall can be expected with the strongest storms. Flash flooding will also be a concern given slow storm movement. Areas over and downstream of burn scars will be the most susceptible to flooding. While northwest New Mexico largely misses out on precipitation today, the heat will continue. It is expected that this will be the 4th consecutive day Farmington exceeds 100 degrees. If working outdoors, take frequent breaks and hydrate to avoid heat exhaustion. .DAYS TWO THROUGH SEVEN...Monday through Saturday Daily rounds of thunderstorm activity will persist through the week. The potential for heavy rainfall and flash flooding will also continue, especially over and downstream of recent burn scars. Wednesday looks to be particularly active, especially north of I-40. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report severe weather, flooding impacts, and rainfall amounts through the National Weather Service Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637. You can also submit storm reports and photos on our Facebook page or via Twitter using the hashtag nmwx. 34
In the hours before
Local storm report, Jul 11, 3:57 PM MST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
457 PM MDT SUN JUL 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM FLASH FLOOD ROSWELL 33.37N 104.53W
07/11/2021 CHAVES NM TRAINED SPOTTER
NUMEROUS ROADWAYS... YARDS... AND BAR DITCHES FLOODED
THROUGHOUT TOWN
&&
EVENT NUMBER ABQ202102441
GUYERLocal storm report, Jul 11, 4:11 PM MST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
511 PM MDT SUN JUL 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL 4 NW CARRIZOZO 33.69N 105.93W
07/11/2021 M1.00 INCH LINCOLN NM TRAINED SPOTTER
VALLEY OF FIRES PARK
&&
EVENT NUMBER ABQ202102442
GUYERLocal storm report, Jul 11, 4:17 PM MST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
517 PM MDT SUN JUL 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0516 PM HAIL 1 W SANTA FE 35.68N 105.97W
07/11/2021 M1.00 INCH SANTA FE NM PUBLIC
AGUA FRIA AND ST FRANCIS
&&
EVENT NUMBER ABQ202102443
GUYERSpecial weather statement, Jul 11, 4:17 PM MST, 12 minutes before
Special Weather Statement National Weather Service Albuquerque NM 517 PM MDT Sun Jul 11 2021 NMZ214-216-217-112345- Upper Rio Grande Valley-Southern Sangre de Cristo Mountains-Espanola Valley- 517 PM MDT Sun Jul 11 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TAOS AND SOUTHEASTERN RIO ARRIBA COUNTIES UNTIL 545 PM MDT... At 516 PM MDT, Doppler radar was tracking strong thunderstorms between Ojo Caliente, Pilar and Penasco. Penny size hail and winds in excess of 40 mph will be possible with these storms. Heavy rain will also be possible with these stormd. Locations impacted include... Tres Ritos, Embudo, Penasco, Pilar, Dixon, Velarde, Rinconada, Rio Lucio, Llano and Lyden. This includes Highway 285 between Mile Markers 355 and 365. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Accumulations of small hail on roads can create very slick and hazardous driving conditions. && A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for north central New Mexico. LAT...LON 3636 10567 3611 10550 3613 10602 3641 10604 TIME...MOT...LOC 2316Z 327DEG 17KT 3624 10575 CA
Special weather statement, Jul 11, 4:24 PM MST, 5 minutes before
Special Weather Statement National Weather Service Albuquerque NM 524 PM MDT Sun Jul 11 2021 NMZ223-233-120000- Central Highlands-Guadalupe County- 524 PM MDT Sun Jul 11 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GUADALUPE AND EAST CENTRAL TORRANCE COUNTIES UNTIL 600 PM MDT... At 523 PM MDT, Doppler radar was tracking a strong thunderstorm over Vaughn, moving south at 15 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Vaughn and Duran. This includes the following highways... Highway 285 between Mile Markers 198 and 204. Highway 60 between Mile Markers 260 and 275. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists can expect brief but sudden changes in visibility and ponding of water on highways as storms move through the area. Accumulations of small hail on roads can create very slick and hazardous driving conditions. && A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for central and east central New Mexico. LAT...LON 3471 10531 3466 10510 3435 10513 3446 10550 TIME...MOT...LOC 2323Z 016DEG 14KT 3462 10524 12
Local storm report, Jul 11, 4:28 PM MST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
528 PM MDT SUN JUL 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 PM HAIL 1 W SANTA FE 35.68N 105.97W
07/11/2021 M1.00 INCH SANTA FE NM PUBLIC
&&
EVENT NUMBER ABQ202102444
TRMThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 5:13 PM MST | Severe Thunderstorm Warning | ABQ | Bernalillo | 32 min |
| Jul 10, 5:35 PM MST | Special Weather Statement | ABQ | 25 min | |
| Jul 10, 5:38 PM MST | Special Weather Statement | ABQ | Colfax | 37 min |
| Jul 10, 5:42 PM MST | Special Weather Statement | ABQ | Catron | 33 min |
| Jul 10, 5:44 PM MST | Special Weather Statement | ABQ | Valencia | 31 min |
| Jul 10, 6:01 PM MST | Special Weather Statement | ABQ | 29 min | |
| Jul 10, 6:07 PM MST | Special Weather Statement | ABQ | Valencia | 38 min |
| Jul 10, 6:19 PM MST | Severe Thunderstorm Warning | ABQ | Cibola, Socorro, Valencia | 41 min |
| Jul 10, 6:38 PM MST | Special Weather Statement | ABQ | Valencia | 37 min |
| Jul 10, 6:56 PM MST | Severe Thunderstorm Warning | ABQ | Cibola, Socorro, Valencia | 64 min |
| Jul 10, 7:01 PM MST | Special Weather Statement | ABQ | Taos | 29 min |
| Jul 10, 7:03 PM MST | Special Weather Statement | ABQ | Mora | 27 min |
| Jul 10, 7:04 PM MST | Severe Thunderstorm Warning | ABQ | Colfax, Mora | 56 min |
| Jul 10, 7:09 PM MST | Special Weather Statement | ABQ | Colfax | 36 min |
| Jul 10, 7:12 PM MST | Areal Flood Advisory | ABQ | Cibola, Socorro, Valencia | 3 hr |
| Jul 10, 7:14 PM MST | Severe Thunderstorm Warning | ABQ | Colfax | 61 min |
| Jul 10, 7:24 PM MST | Areal Flood Advisory | ABQ | Colfax | 3 hr |
| Jul 10, 7:29 PM MST | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 23 min |
| Jul 10, 7:38 PM MST | Areal Flood Advisory | ABQ | Colfax, Mora, Taos | 3 hr |
| Jul 10, 7:58 PM MST | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 22 min |
| Jul 10, 8:01 PM MST | Special Weather Statement | ABQ | Socorro | 44 min |
| Jul 10, 8:09 PM MST | Severe Thunderstorm Warning | ABQ | Colfax, Harding | 46 min |
| Jul 10, 11:05 PM MST | Special Weather Statement | ABQ | De Baca | 25 min |
| Jul 10, 11:11 PM MST | Severe Thunderstorm Warning | ABQ | De Baca | 41 min |
| Jul 10, 11:39 PM MST | Areal Flood Advisory | ABQ | De Baca | 3 hr |
| Jul 11, 1:13 AM MST | Heat Advisory | ABQ | McKinley, San Juan | 18 hr |
| Jul 11, 8:53 AM MST | Severe Thunderstorm Warning | ABQ | Chaves | 52 min |
| Jul 11, 9:20 AM MST | Severe Thunderstorm Warning | ABQ | Chaves | 40 min |
| Jul 11, 10:23 AM MST | Areal Flood Advisory | ABQ | Chaves | 3 hr |
| Jul 11, 10:56 AM MST | Severe Thunderstorm Warning | ABQ | Chaves | 49 min |
| Jul 11, 11:38 AM MST | Flash Flood Warning | ABQ | Chaves | 3 hr |
| Jul 11, 12:08 PM MST | Special Weather Statement | ABQ | Chaves | 22 min |
| Jul 11, 12:12 PM MST | Flash Flood Watch | ABQ | Bernalillo, Catron, Chaves, Cibola, Colfax, De Baca and 13 more | 11 hr |
| Jul 11, 12:15 PM MST | Severe Thunderstorm Warning | ABQ | Chaves | 45 min |
| Jul 11, 12:50 PM MST | Special Weather Statement | ABQ | Taos | 25 min |
| Jul 11, 12:59 PM MST | Severe Thunderstorm Warning | ABQ | Chaves | 46 min |
| Jul 11, 1:08 PM MST | Severe Thunderstorm Warning | ABQ | Chaves | 52 min |
| Jul 11, 1:13 PM MST | Special Weather Statement | ABQ | Los Alamos | 32 min |
| Jul 11, 1:14 PM MST | Special Weather Statement | ABQ | Rio Arriba | 31 min |
| Jul 11, 1:23 PM MST | Flash Flood Warning | ABQ | Chaves | 3 hr |
| Jul 11, 1:24 PM MST | Special Weather Statement | ABQ | Taos | 36 min |
| Jul 11, 1:29 PM MST | Areal Flood Advisory | ABQ | Catron | 3 hr |
| Jul 11, 1:32 PM MST | Special Weather Statement | ABQ | Lincoln | 28 min |
| Jul 11, 1:39 PM MST | Flash Flood Warning | ABQ | Mora, Taos | 3 hr |
| Jul 11, 1:44 PM MST | Severe Thunderstorm Warning | ABQ | Chaves | 46 min |
| Jul 11, 1:45 PM MST | Special Weather Statement | ABQ | Los Alamos | 30 min |
| Jul 11, 1:47 PM MST | Special Weather Statement | ABQ | Los Alamos | 28 min |
| Jul 11, 1:48 PM MST | Special Weather Statement | ABQ | Taos | 27 min |
| Jul 11, 1:50 PM MST | Special Weather Statement | ABQ | Lincoln | 25 min |
| Jul 11, 1:58 PM MST | Severe Thunderstorm Warning | ABQ | Chaves | 62 min |
| Jul 11, 2:03 PM MST | Severe Thunderstorm Warning | ABQ | Los Alamos, Rio Arriba, Sandoval | 57 min |
| Jul 11, 2:05 PM MST | Special Weather Statement | ABQ | Lincoln | 25 min |
| Jul 11, 2:05 PM MST | Severe Thunderstorm Warning | ABQ | Mora, Rio Arriba, Taos | 42 min |
| Jul 11, 2:10 PM MST | Areal Flood Advisory | ABQ | Rio Arriba, Sandoval | 3 hr |
| Jul 11, 2:16 PM MST | Special Weather Statement | ABQ | Lincoln | 29 min |
| Jul 11, 2:22 PM MST | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 38 min |
| Jul 11, 2:24 PM MST | Special Weather Statement | ABQ | 36 min | |
| Jul 11, 2:27 PM MST | Severe Thunderstorm Warning | ABQ | Chaves | 33 min |
| Jul 11, 2:34 PM MST | Severe Thunderstorm Warning | ABQ | Roosevelt | 41 min |
| Jul 11, 2:35 PM MST | Severe Thunderstorm Warning | ABQ | Sandoval | 40 min |
| Jul 11, 2:44 PM MST | Flash Flood Warning | ABQ | Rio Arriba, Sandoval | 3 hr |
| Jul 11, 2:45 PM MST | Areal Flood Advisory | ABQ | Chaves, Lincoln | 3 hr |
| Jul 11, 2:48 PM MST | Areal Flood Advisory | ABQ | Chaves, Roosevelt | 3 hr |
| Jul 11, 2:57 PM MST | Severe Thunderstorm Warning | ABQ | Chaves, Roosevelt | 32 min |
| Jul 11, 2:59 PM MST | Severe Thunderstorm Warning | ABQ | Lincoln | 46 min |
| Jul 11, 3:15 PM MST | Special Weather Statement | ABQ | Sandoval | 30 min |
| Jul 11, 3:29 PM MST | Special Weather Statement | ABQ | Santa Fe | 31 min |
| Jul 11, 3:34 PM MST | Areal Flood Advisory | ABQ | Lincoln | 3 hr |
| Jul 11, 3:42 PM MST | Severe Thunderstorm Warning | ABQ | McKinley, Sandoval | 63 min |
| Jul 11, 3:45 PM MST | Special Weather Statement | ABQ | 30 min | |
| Jul 11, 3:50 PM MST | Severe Thunderstorm Warning | ABQ | Lincoln | 40 min |
| Jul 11, 3:51 PM MST | Special Weather Statement | ABQ | Taos | 24 min |
| Jul 11, 3:54 PM MST | Severe Thunderstorm Warning | ABQ | Lincoln | 51 min |
| Jul 11, 3:56 PM MST | Special Weather Statement | ABQ | 34 min | |
| Jul 11, 4:01 PM MST | Severe Thunderstorm Warning | ABQ | Santa Fe | 25 min |
| Jul 11, 4:17 PM MST | Special Weather Statement | ABQ | Taos | 28 min |
| Jul 11, 4:22 PM MST | Severe Thunderstorm Warning | ABQ | Socorro | 38 min |
| Jul 11, 4:24 PM MST | Special Weather Statement | ABQ | Torrance | 36 min |
| Jul 11, 4:48 PM MST | Severe Thunderstorm Warning | ABQ | Lincoln | 57 min |
| Jul 11, 4:57 PM MST | Areal Flood Advisory | ABQ | Socorro | 3 hr |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.